# SDR ABXA050048

- Difficulty date: February 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49258487075T651
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LEFT BUTTLINE 44 WAS CORRODED BETWEEN STA 214 AND 224.  REPAIRED TRACK AND SPLICED IN NEW SECTION OF TRACK IAW DC-9 SRM 53-05.
